MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 LIGHT SLOTTED HAMMER; KNEE INSTRUMENT : IMPACTION INSTRUMENTS

DEPUY IRELAND - 3015516266 LIGHT SLOTTED HAMMER; KNEE INSTRUMENT : IMPACTION INSTRUMENTS
Model Number 2421-22-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the white plastic part of the slotted mallet in question was flew off during a driving for rasp.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary visual analysis of the returned device confirmed the reported allegation.Was found the device is stripped and cannot be assembled.The celcon head component and the threads of the mallet were severely deformed and stripped resulting in the inability to assemble the head component with the mallet additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed specification review was not performed since it was not applicable to the complaint condition.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LIGHT SLOTTED HAMMER
Common Device Name
KNEE INSTRUMENT : IMPACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15710538
Report Number1818910-2022-21788
Device Sequence Number17769360
Product Code FZY
UDI-Device Identifier10603295122906
UDI-Public10603295122906
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2421-22-000
Device Catalogue Number242122000
Device Lot NumberJG715A33
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer11/08/2022
12/27/2022
Initial Report FDA Received Date11/01/2022
Supplement Report FDA Received Date11/09/2022
12/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown